MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.oftale.2020.12.014

Медицинская библиотека · Archivos de la Sociedad Espanola de Oftalmologia · 2021

Optic neuropathy by ethambutol in a patient with multiple sclerosis.

Gómez-Calleja V, Pérez-García P, Ly-Yang F, Santos-Bueso E

Клинический случайСтатьяПеревод в очереди

Аннотация

We present the clinical case of a patient who developed a toxic optic neuropathy due to ethambutol in the context of a tuberculosis reactivation and who also had a personal history of multiple sclerosis. The objective is to highlight the importance of making a good differential diagnosis of this adverse effect and of knowing its main clinical, campimetric and tomographic manifestations and characteristics. Furthermore, since the reversibility of damage is still discussed in the literature, early diagnosis is essential. For this purpose, it is important to inform the patient of the possible symptoms and to carry out an ophthalmological examination and colour tests before starting treatment to assess whether there is progression.

Для цитирования: Gómez-Calleja V, Pérez-García P, Ly-Yang F, Santos-Bueso E. Optic neuropathy by ethambutol in a patient with multiple sclerosis.. Archivos de la Sociedad Espanola de Oftalmologia. 2021. DOI: 10.1016/j.oftale.2020.12.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.